Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 27, Issue 4, 1991
Metadata
 

On the Existence of Simple Reducible Vector Bundles on Complex Surfaces of Algebraic Dimension Zero
Matei Toma
pp. 533–550
Abstract | Full-Text PDF (1852 KB) | Metadata

On Nagumo's HsStability in Singular Perturbations
Ryuichi Ashino
pp. 551–575
Abstract | Full-Text PDF (2305 KB) | Metadata

Weak Equivalence and the Structures of Cocycles of an Ergodic Automorphism
Sergey I. Bezuglyi and Valentin Ya. Golodets
pp. 577–625
Abstract | Full-Text PDF (6063 KB) | Metadata

Finlteness Obstructions of Equivariant Fibrations
Toshio Sumi
pp. 627–637
Abstract | Full-Text PDF (1109 KB) | Metadata

New R Matrices Associated with Cyclic Representations of Uq(A2(2))
Etsuro Date, Michio Jimbo, Kei Miki and Tetsuji Miwa
pp. 639–655
Abstract | Full-Text PDF (1544 KB) | Metadata

On Ground State Degeneracy of Z2 Symmetric Quantum Spin Models
Taku Matsui
pp. 657–679
Abstract | Full-Text PDF (1824 KB) | Metadata

Neighborhood of a Rational Curve with a Node
Tetsuo Ueda
pp. 681–693
Abstract | Full-Text PDF (1290 KB) | Metadata